Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 328732, 8 pages
Research Article

On the Bivariate Nakagami-Lognormal Distribution and Its Correlation Properties

Grupo de Radiación Electromagnètica (GRE), Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 9 May 2014; Accepted 27 June 2014; Published 18 August 2014

Academic Editor: Jose F. Paris

Copyright © 2014 Juan Reig et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Mirko Gomez Villavicencio, Rausley de Souza, Geordan de Souza, and Michel Yacoub, “A Bivariate <i>κ</i>-<i>μ</i> Distribution,” IEEE Transactions on Vehicular Technology, pp. 1–1, 2015. View at Publisher · View at Google Scholar
  • Satyanarayana Vuppala, Yohannes Jote Tolossa, Georges Kaddoum, and Giuseppe Abreu, “On the Physical Layer Security Analysis of Hybrid Millimeter Wave Networks,” IEEE Transactions on Communications, vol. 66, no. 3, pp. 1139–1152, 2018. View at Publisher · View at Google Scholar
  • J. Lopez-Fernandez, Jose F. Paris, and Eduardo Martos-Naya, “Bivariate Rician Shadowed Fading Model,” IEEE Transactions on Vehicular Technology, vol. 67, no. 1, pp. 378–384, 2018. View at Publisher · View at Google Scholar